Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

The genericity of flutter ill-posedness in $ 3$-dimensional elastic-plastic models


Author: Lian Jun An
Journal: Quart. Appl. Math. 52 (1994), 343-362
MSC: Primary 73E50; Secondary 35Q72, 73E05
DOI: https://doi.org/10.1090/qam/1276242
MathSciNet review: MR1276242
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A] Lianjun An, Loss of hyperbolicity in elastic-plastic material at finite strains, SIAM. J. Appl. Math. 53, 621-654 (1993)
  • [A-S] Lianjun An and D. Schaeffer, The flutter instability in granular flow, J. Mech. Phys. Solids 40, 683-698 (1992)
  • [C-H] J. Christoffersen and J. Hutchinson, A class of phenomenological corner theories of plasticity, J. Mech. Phys. Solids 27, 465-487 (1979)
  • [L] B. Loret, Does deviation from deviatoric associativity lead to the onset of flutter instability ?, preprint, 1991
  • [M] J. Mandel, Condition de stabilité et postulat de Drucker, Rheology and soil mechanics (J. Kravtchenko and P. Sirieys, eds.), IUTAM Symposium at Grenoble, Springer, 1966, pp. 58-68
  • [Mi] J. Milnor, Topology from the differentiate viewpoint, The University Press of Virginia, 1965
  • [R] J. Rice, The localization of plastic deformation, Proc. 14th IUTAM Congress (W. Koiter, ed.), Delft, 1976, pp. 207-220
  • [S] D. Schaeffer, Instability and ill-posedness in the deformation of granular materials, Internat. J. Numer. Anal. Mech. Geomech. 14, 253-278 (1990)
  • [S-S] D. Schaeffer and M. Shearer, Loss of hyperbolicity in yield vertex plasticity models under nonproportional loading, Nonlinear evolution equations that change type (B. Keyfitz and M. Shearer, eds.), IMA Vol. Math. Appl., vol. 27, Springer-Verlag, New York, 1990, pp. 192-217

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73E50, 35Q72, 73E05

Retrieve articles in all journals with MSC: 73E50, 35Q72, 73E05


Additional Information

DOI: https://doi.org/10.1090/qam/1276242
Article copyright: © Copyright 1994 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website